[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.171.35. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
July 1993

B-Cell Lymphoma After Cyclosporine for Keratosis Lichenoides Chronica

Author Affiliations

Department of Dermatology University Hospital of Geneva 1211 Geneva 4, Switzerland

Arch Dermatol. 1993;129(7):914-915. doi:10.1001/archderm.1993.01680280104031
Abstract

To the Editor.—  A patient with severe keratosis lichenoides chronica1 developed B-cell lymphoma 4 months after treatment with cyclosporine. As cyclosporine therapy has been demonstrated to be efficacious in several autoimmune diseases, it should be kept in mind that this drug might be associated with the development of lymphoma.

Report of a Case.—  Beginning in 1968, a Spanish man born in 1936 had an asymptomatic lichenoid eruption. The course of the disease had been progressive and without remission. In 1984, therapy with etretinate (50 mg/d for 3 months) had been of no benefit. In October 1988, findings from his physical examination showed widespread keratotic papules symmetrically distributed over the trunk and the limbs with linear distribution on the forearms (Fig 1) and forming verrucous plaques on the hands (Fig 2). Oral and genital involvement, keratotic plugs on the legs, palmoplantar focal hyperkeratosis, nail dystrophies, and facial erythematous scaly dermatitis

First Page Preview View Large
First page PDF preview
First page PDF preview
×